Factorization through Hilbert space and the dilation of L(X,Y)-valued measures

Tom 107 / 1993

V. Mandrekar, P. Studia Mathematica 107 (1993), 101-113 DOI: 10.4064/sm-107-2-101-113

Streszczenie

We present a general necessary and sufficient algebraic condition for the spectral dilation of a finitely additive L(X,Y)-valued measure of finite semivariation when X and Y are Banach spaces. Using our condition we derive the main results of Rosenberg, Makagon and Salehi, and Miamee without the assumption that X and/or Y are Hilbert spaces. In addition we relate the dilation problem to the problem of factoring a family of operators through a single Hilbert space.

Autorzy

  • V. Mandrekar
  • P.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek